Adverse reaction reports of neuroleptic malignant syndrome induced by atypical antipsychotic agents in the Japanese Adverse Drug Event Report (JADER) database

Tatsuhiko Anzai, Kunihiko Takahashi, Michiko Watanabe

研究成果: Article査読

12 被引用数 (Scopus)

抄録

Aim: This study evaluates reports on neuroleptic malignant syndrome (NMS) as an adverse event associated with the use of atypical antipsychotic agents (AAA) in Japan. We examined NMS occurrence following monotherapy and combination therapy with AAA in real clinical practice using the Japanese Adverse Drug Event Report database. Methods: Adverse drug reaction reports associated with the use of one or more AAA or haloperidol were analyzed. The odds ratios of NMS occurrence after monotherapy and combination therapy with AAA without typical antipsychotic agents (TAA) relative to those after haloperidol monotherapy were estimated using multiple logistic regression. Results: Associated with the use of one or more AAA without TAA were 721 events of NMS in 11 071 cases. NMS occurrence after monotherapy with most AAA and their combinations had lower odds ratios than that after haloperidol use. However, the odds ratios after blonanserin monotherapy and combination therapies with quetiapine and zotepine, and risperidone and zotepine were estimated higher than 1. Conclusion: Monotherapy or combination therapy with most AAA without TAA was not likely to cause NMS as an adverse reaction compared to haloperidol monotherapy. However, blonanserin monotherapy and combination therapies with quetiapine and zotepine, and risperidone and zotepine, possibly increase the report of NMS. Our results may provide useful information for medications such as AAA that are clinically used to treat mental disorders, though further research with more data are needed to clarify this.

本文言語English
ページ(範囲)27-33
ページ数7
ジャーナルPsychiatry and Clinical Neurosciences
73
1
DOI
出版ステータスPublished - 2019 1

ASJC Scopus subject areas

  • 神経科学(全般)
  • 神経学
  • 臨床神経学
  • 精神医学および精神衛生

フィンガープリント

「Adverse reaction reports of neuroleptic malignant syndrome induced by atypical antipsychotic agents in the Japanese Adverse Drug Event Report (JADER) database」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル